# SDR USAASB98211

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1154551
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT ROW 5C INOP.  MAINTENANCE REMOVED AND REPLACED THE BUTTON LIGHT COVER AT SEAT ROW 5C.  OPERATIONAL CHECK GOOD.  (M)
